On the possibility of immune response control based on parameterization and a mathematical model of molecular cellular kinetics

Published

Journal Article

In this paper we attempt to show that it is possible to study an 'age-immune system-mortality' chain, using mathematical models of disease. We also give the results of parameterization of models of this type and formulate a problem of optimal control over disease treatment. © VSP 1999.

Full Text

Duke Authors

Cited Authors

  • Belykh, LN; Usmanov, RN; Yashin, AI; Zuev, SM

Published Date

  • January 1, 1999

Published In

Volume / Issue

  • 14 / 6

Start / End Page

  • 469 - 478

International Standard Serial Number (ISSN)

  • 0927-6467

Digital Object Identifier (DOI)

  • 10.1515/rnam.1999.14.6.469

Citation Source

  • Scopus